# SDR 2001UALA02450

- Difficulty date: December 22, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT CREASE BEAM INNER CHORD P/N 143N5520-27 AT BODY STATION 758 LBL 64 STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED COMPLETE SECTION OF CREASE BEAM INNER CHORD AND INSTALLED NEW SECTION.
